Caffeine and Azilect generic and other

I am almost through first 2 weeks 1/2Radagiline in the morning. Also taking Rytary 3 (95 mg)capsules 4 X day. Neupro 4mg patch and BP meds Lisinipril 5mg Isradipine 5 mg and anxiety pill Lexapro generic 5 mg (also increases serotonin levels)Blood pressure jumped after taking Rasagiline and I was so hyper felt like my legs would March in place without me and the right leg wanted to get ahead tingling sensation like restless leg. Took half hour before I could stop pedaling the bike and alternating with fast walk. There is a caffeine Azilect warning. Experiment and learn. Also I am not depressed. Anxiety sometimes mainly feel short of breath especially after taking Rytary. I'd like to go all natural. Is it too late?;

8 Replies

oldestnewest
  • It definitely is not too late. I had a bad reaction to azilect my blood pressure was sky-high too, even though it said it shouldn't have done that. With azilect I thought I was losing my mind honestly I couldn't even remember a telephone number. I was on it for about 3 months and felt horrible after stopping it till it was finally out of my system. I did notice my movement was worse after stopping so it was definitely doing something. There are a lot of people on it, so it's definitely me I was not able to tolerate it. Mary

  • Appreciate your input. I also notice an improvement in gait. This is my second try. First time we had a family funeral and sudden edema legs and feet made it impossible to put on shoes. Stopped Azilect for about 2 months. Trying one more time. Adhering to dietary restrictions and now trying Folgers half the caffeine making sure caffeine is at least 3 hours before taking Azilect. 1 cup only. Walked less than 1/2 mile this morning. It's like learning how to walk again. All of these medications are hard to take but if I tough it out sometimes I make progress. Tiny steps. Wish we all had a leap towards recovery.

  • after taking l-dopa I also feel short of breath and my pulse goes fast. It's kind of like damn if you do and damned if you don't. I don't feel well after taking it

  • Same here. A real tightness in chest and excessive yawning. If I swim and aquasize It's better. Water is a massage. Keeps body's fluids in bakance. Not always easy getting to the pool. Has to be on one of those"feeling better" days.

  • After starting on 1 mg of Rasagiline I was in a total brain fog, however after a couple of weeks it occurred to me that I should try to reduce the dosage which I did, and now have much better clarity of mind - most of the time...

  • Helpful. Thanks. I start on 1mg tomorrow.

  • RYTARY made me fall. Hallucinate after 1xday don't like it though it does last longer. Azillec and serotonin don't play well together.

  • Appreciate the help. I agree that Serotonin level increase could be dangerous. Rytary was the toughest time I have ever had adjusting to a new medication. It really helped May 2015 until now. Currently having frequent Off episodes. Azilect helps gait. Gives a bit of a punch getting started. I have to walk off the hyper activity and it about wears me out!

You may also like...